# SDR SWAA2022070124217

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,175 hours, 27,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE EMERGENCY EXIT DOOR LIGHT INOP / [01] REMOVED AND REPLACED BALLAST PER AMM 33-51-01
